PuSH - Publikationsserver des Helmholtz Zentrums München

Jordaan, K.* ; Toókos, F.

Convexity of the zeros of some orthogonal polynomials and related functions.

J. Comput. Appl. Math. 233, (Sp. Iss. SI), 762-767 (2009)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We study convexity properties of the zeros of some special functions that follow from the convexity theorem of Sturm. We prove results on the intervals of convexity for the zeros of Laguerre, Jacobi and ultraspherical polynomials, as well as functions related to them, using transformations under which the zeros remain unchanged. We give upper as well as lower bounds for the distance between consecutive zeros in several cases.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter orthogonal polynomials; zeros; laguerre polynomials; jacobi polynomials; ultraspherical polynomials; convexity; higher monotonicity properties; inequalities
ISSN (print) / ISBN 0377-0427
e-ISSN 1879-1778
Quellenangaben Band: 233, Heft: 3, Seiten: 762-767, Artikelnummer: , Supplement: (Sp. Iss. SI)
Verlag Elsevier
Verlagsort Amsterdam
Begutachtungsstatus Peer reviewed